# SDR FDEA202102250468

- Difficulty date: February 25, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 1153 TO STATION  STATION 1163 X = - 8.5 FOUND CORROSION. CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 1153 TO STATION  STATION 1163 , X = - 8.5 CORRROSION REMOVED AND EXCEEDED LIMIT AS PER SRM 53-00-52-  1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM STATION 1189 TO EXISTING SPLICE STATION 1129 , X = - 8.5   AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
